OALibJ  Vol.1 No.6 , September 2014
Quasinilpotent Part of w-Hyponormal Operators
ABSTRACT
For a ω-hyponormal operator T acting on a separable complex Hilbert space , we prove that: 1) the quasi-nilpotent part H0 (T-λI) is equal to ker(T-λI); 2) T has Bishop’s property β; 3) if σω (T)={0} , then it is a compact normal operator; 4) If T is an al-gebraically ω-hyponormal operator, then it is polaroid and reguloid. Among other things, we prove that if Tn and Tn* are ω-hyponormal, then T is normal.

Cite this paper
Rashid, M. (2014) Quasinilpotent Part of w-Hyponormal Operators. Open Access Library Journal, 1, 1-15. doi: 10.4236/oalib.1100548.
References
[1]   Aluthge, A. (1990) On p-Hyponormal Operators for . Integral Equation Operator Theory, 13, 307-315.
http://dx.doi.org/10.1007/BF01199886

[2]   Ito, M. (1999) Some Classes of Operators Associated with Generalized Aluthge Transformation. SUT Journal of Mathematics, 35, 149-165.

[3]   Aluthge, A. and Wang, D. (2000) -Hyponormal Operators. Integral Equation Operator Theory, 36, 1-10.
http://dx.doi.org/10.1007/BF01236285

[4]   Uchiyama, A. (1999) Berger-Shaw’s Theorem for p-Hyponormal Operators. Integral Equations and Operator Theory, 33, 221-230.
http://dx.doi.org/10.1007/BF01233965

[5]   Uchiyama, A. (1999) Inequalities of Putnam and Berger-Shaw for p-Quasihyponormal Operators. Integral Equations and Operator Theory, 34, 91-106.
http://dx.doi.org/10.1007/BF01332494

[6]   Ito, M. and Yamazaki, T. (2002) Relations between Two Equalities and and Their Applications. Integral Equation Operator Theory, 44, 442-450.
http://dx.doi.org/10.1007/BF01193670

[7]   Aluthge, A. and Wang, D. (2000) -Hyponormal Operators II. Integral Equation Operator Theory, 37, 324-331.
http://dx.doi.org/10.1007/BF01194481

[8]   Yanagida, M. (2002) Powers of Class Operators Associated with Generalized Aluthge Transformation. Journal of Inequalities and Applications, 7, 143-168.

[9]   Finch, J.K. (1975) The Single Valued Extension Property on a Banach Space. Pacific Journal of Mathematics, 58, 61-69.
http://dx.doi.org/10.2140/pjm.1975.58.61

[10]   Laursen, K.B. (1992) Operators with Finite Ascent. Pacific Journal of Mathematics, 152, 323-336.
http://dx.doi.org/10.2140/pjm.1992.152.323

[11]   Bishop, E. (1959) A Duality Theorem for an Arbitrary Operator. Pacific Journal of Mathematics, 9, 379-397.
http://dx.doi.org/10.2140/pjm.1959.9.379

[12]   Kimura, F. (1995) Analysis of Non-Normal Operators via Aluthge Transformation. Integral Equations and Operator Theory, 50, 375-384.
http://dx.doi.org/10.1007/s00020-003-1231-2

[13]   Duggal, B.P. (2001) p-Hyponormal Operators Satisfy Bishop’s Condition (β). Integral Equations and Operator Theory, 40, 436-440.
http://dx.doi.org/10.1007/BF01198138

[14]   Aiena, P. (2004) Fredholm and Local Spectral Theory with Applications to Multipliers. Kluwer.

[15]   Laursen, K.B. and Neumann, M.M. (2000) An Introduction to Local Spectral Theory. Clarendon, Oxford.

[16]   Coburn, L.A. (1966) Weyl’s Theorem for Nonnormal Operators. Michigan Mathematical Journal, 13, 285-288.
http://dx.doi.org/10.1307/mmj/1031732778

[17]   Han, Y.M., Lee, J.I. and Wang, D. (2005) Riesz Idempotent and Weyl’s Theorem for w-Hyponormal Operators. Integral Equations and Operator Theory, 53, 51-60.
http://dx.doi.org/10.1007/s00020-003-1313-1

[18]   Harte, R.E. (1988) Invertibility and Singularity for Bounded Linear Operators. Dekker, New York.

[19]   Berkani, M. and Sarih, M. (2001) An Atkinson-Type Theorem for B-Fredholm Operators. Studia Mathematica, 148, 251-257.
http://dx.doi.org/10.4064/sm148-3-4

[20]   Koliha, J.J. (1996) Isolated Spectral Points. Proceedings of the American Mathematical Society, 124, 3417-3424.
http://dx.doi.org/10.1090/S0002-9939-96-03449-1

[21]   Berkani, M. and Koliha, J. (2003) Weyl Type Theorems for Bounded Linear Operators. Acta Scientiarum Mathematicarum (Szeged), 69, 359-376.

[22]   Berkani, M. (2007) On the Equivalence of Weyl Theorem and Generalized Weyl Theorem. Acta Mathematica Sinica, 23, 103-110.
http://dx.doi.org/10.1007/s10114-005-0720-4

[23]   Rakocevic, V. (1989) Operators Obeying α-Weyl’s Theorem. Revue Roumaine de Mathématiques Pures et Appliquées, 34, 915-919.

[24]   Aiena, P. and Peña, P. (2006) Variations on Weyl’s Theorem. Journal of Mathematical Analysis and Applications, 324, 566-579.
http://dx.doi.org/10.1016/j.jmaa.2005.11.027

[25]   Aiena, P. and Miller, T.L. (2007) On Generalized α-Browder’s Theorem. Studia Mathematica, 180, 285-300.
http://dx.doi.org/10.4064/sm180-3-7

[26]   Amouch, M. and Berkani, M. (2008) On the Property (gw). Mediterranean Journal of Mathematics, 5, 371-378.
http://dx.doi.org/10.1007/s00009-008-0156-z

[27]   Amouch, M. and Zguitti, H. (2006) On the Equivalence of Browder’s and Generalized Browder’s Theorem. Glasgow Mathematical Journal, 48, 179-185.
http://dx.doi.org/10.1017/S0017089505002971

[28]   Aiena, P., Guillen, J. and Peãa, P. (2008) Property (w) for Perturbations of Polaroid Operators. Linear Algebra and Its Applications, 428, 1791-1802.
http://dx.doi.org/10.1016/j.laa.2007.10.022

[29]   Stampfli, J.G. (1962) Hyponormal Operators. Pacific Journal of Mathematics, 12, 1453-1458.
http://dx.doi.org/10.2140/pjm.1962.12.1453

 
 
Top